# SDR SWAA2023092892261

- Difficulty date: August 21, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OUTBOARD WING TO BODY FAIRING PANEL 193AL INNER SKIN AT LOWER AREA PEELING OFF<[01] CERTIFIED STEPS ACCOMPLISHED.
